Iterative solutions to coupled Sylvester-conjugate matrix equations

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal

55 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)54-66
Journal / PublicationComputers and Mathematics with Applications
Volume60
Issue number1
Publication statusPublished - Jul 2010

Abstract

This paper is concerned with iterative solutions to the coupled Sylvester-conjugate matrix equation with a unique solution. By applying a hierarchical identification principle, an iterative algorithm is established to solve this class of complex matrix equations. With a real representation of a complex matrix as a tool, a sufficient condition is given to guarantee that the iterative solutions given by the proposed algorithm converge to the exact solution for any initial matrices. In addition, a sufficient convergence condition that is easier to compute is also given by the original coefficient matrices. Finally, a numerical example is given to verify the effectiveness of the proposed algorithm. © 2010 Elsevier Ltd. All rights reserved.

Research Area(s)

  • Convergence, Coupled Sylvester-conjugate matrix equation, Iterative algorithm, Real representation, Spectral norm